Alert archive / New York / Wind Advisories in 2009

Wind Advisory 2, NWS Burlington, VT

March 10, 2009Franklin County, Grand Isle County, Vermont; 4 counties in New York

NWS Burlington, VT issued this wind advisory at Mar 10, 2009, 2:45 PM EDT for Franklin County, Grand Isle County, Vermont; 4 counties in New York. It took effect at Mar 11, 2009, 12:00 PM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 10, 2009, 2:45 PM EDT (18:45 UTC)
In effect from
Mar 11, 2009, 12:00 PM EDT
Expired
Mar 11, 2009, 9:53 PM EDT
In force
10 hr
Issued by
NWS Burlington, VT

Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Franklin County, VT, Grand Isle County, VT

The radar

The Burlington radar (KCXX), 55 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.8 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2009-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2009-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
739 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
-34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBTV 101845
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
245 PM EDT TUE MAR 10 2009

...STRONG WINDS EXPECTED ACROSS NORTHERN NEW YORK AND THE
NORTHERN CHAMPLAIN VALLEY ON WEDNESDAY...

.A DEVELOPING AREA OF LOW PRESSURE ACROSS THE CENTRAL PLAINS WILL
TRACK TOWARD THE CENTRAL GREAT LAKES TONIGHT...AND BE LOCATED NEAR
HUDSON BAY BY WEDNESDAY AFTERNOON. THIS COMBINED WITH DEPARTING
SURFACE HIGH PRESSURE OVER EASTERN CANADA AND A STRONG COLD FRONT
MOVING ACROSS THE REGION ON WEDNESDAY WILL PRODUCE GUSTY
WINDS...ESPECIALLY ACROSS THE SAINT LAWRENCE RIVER
VALLEY...NORTHERN ADIRONDACK MOUNTAINS...AND THE NORTHERN
CHAMPLAIN VALLEY.

SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL
DEVELOP ACROSS NORTHERN NEW YORK BY WEDNESDAY MORNING. THESE WINDS
WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 55 MPH BY WEDNESDAY
AFTERNOON ACROSS NORTHERN NEW YORK AND THE NORTHERN CHAMPLAIN
VALLEY. THE THREAT FOR HIGH WINDS WILL DECREASE BY LATE WEDNESDAY
EVENING.

NYZ026>031-034-087-VTZ001-002-016-111115-
/O.NEW.KBTV.WI.Y.0002.090311T1200Z-090312T0300Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-EASTERN FRANKLIN-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...OGDENSBURG...POTSDAM...GOUVERNEUR...ALBURGH...
SOUTH HERO...ST. ALBANS...ENOSBURG FALLS...RICHFORD
245 PM EDT TUE MAR 10 2009

...WIND ADVISORY IN EFFECT FROM 8 AM TO 11 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND
ADVISORY FOR NORTHERN NEW YORK AND THE NORTHERN CHAMPLAIN VALLEY...WHICH
IS IN EFFECT FROM 8 AM TO 11 PM EDT WEDNESDAY.

SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL
BE POSSIBLE ACROSS THE SAINT LAWRENCE VALLEY...NORTHERN ADIRONDACK
MOUNTAINS...AND NORTHERN CHAMPLAIN VALLEY ON WEDNESDAY. THE THREAT
FOR HIGH WINDS WILL DECREASE BY LATE WEDNESDAY EVENING.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO
TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$
3 follow-up statements
000 
WWUS71 KBTV 110755
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
355 AM EDT WED MAR 11 2009

...STRONG WINDS EXPECTED ACROSS NORTHERN NEW YORK AND THE
NORTHERN CHAMPLAIN VALLEY THIS AFTERNOON...

.SOUTHERLY WINDS ARE INCREASING ACROSS THE NORTHERN CHAMPLAIN
VALLEY AND NORTHERN NEW YORK. THIS AFTERNOON WINDS WILL BECOME
SOUTHWESTERLY AND FURTHER INCREASE TO 25 TO 35 MPH WITH GUSTS TO
55 MPH. THE THREAT FOR HIGH WINDS WILL DECREASE WEDNESDAY NIGHT.
THESE WIND WILL BE ASSOCIATED WITH A STRONG COLD FRONT THAT WILL
MOVE ACROSS THE REGION THIS AFTERNOON.

NYZ026>031-034-087-VTZ001-002-016-111600-
/O.EXT.KBTV.WI.Y.0002.090311T1600Z-090312T0400Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-EASTERN FRANKLIN-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...OGDENSBURG...POTSDAM...GOUVERNEUR...ALBURGH...
SOUTH HERO...ST. ALBANS...ENOSBURG FALLS...RICHFORD
355 AM EDT WED MAR 11 2009

...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT
TONIGHT...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS EXTENDED THE WIND
ADVISORY FOR NORTHERN NEW YORK AND THE NORTHERN CHAMPLAIN
VALLEY... FROM NOON TODAY TO MIDNIGHT EDT TONIGHT.

SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH
WILL BE POSSIBLE ACROSS THE SAINT LAWRENCE VALLEY...NORTHERN
ADIRONDACK MOUNTAINS...AND NORTHERN CHAMPLAIN VALLEY THIS AFTERNOON. THE
THREAT FOR HIGH WINDS WILL DECREASE WEDNESDAY NIGHT.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$
000 
WWUS71 KBTV 111536
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
1136 AM EDT WED MAR 11 2009

...STRONG WINDS EXPECTED ACROSS NORTHERN NEW YORK AND THE
NORTHERN CHAMPLAIN VALLEY THIS AFTERNOON AND EARLY TONIGHT...

.SOUTHERLY WINDS ARE INCREASING ACROSS THE NORTHERN CHAMPLAIN
VALLEY AND NORTHERN NEW YORK. THIS AFTERNOON WINDS WILL BECOME
SOUTHWESTERLY AND INCREASE TO 25 TO 35 MPH WITH GUSTS TO 55 MPH.
THE THREAT FOR HIGH WINDS WILL DIMINISH LATE TONIGHT. THESE GUSTY
WINDS ARE ASSOCIATED WITH A STRONG COLD FRONT THAT WILL MOVE
ACROSS THE REGION THIS AFTERNOON.

NYZ026>031-034-087-VTZ001-002-016-120400-
/O.CON.KBTV.WI.Y.0002.090311T1600Z-090312T0400Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-EASTERN FRANKLIN-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...OGDENSBURG...POTSDAM...GOUVERNEUR...ALBURGH...
SOUTH HERO...ST. ALBANS...ENOSBURG FALLS...RICHFORD
1136 AM EDT WED MAR 11 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND
ADVISORY FOR NORTHERN NEW YORK AND THE NORTHERN CHAMPLAIN
VALLEY...UNTIL MIDNIGHT EDT TONIGHT.

SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH
WILL BE POSSIBLE ACROSS THE SAINT LAWRENCE VALLEY...NORTHERN
ADIRONDACK MOUNTAINS...AND NORTHERN CHAMPLAIN VALLEY THIS
AFTERNOON AND EARLY TONIGHT. THE THREAT FOR HIGH WINDS WILL
DIMINISH LATE TONIGHT.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

WGH
000 
WWUS71 KBTV 120153
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
953 PM EDT WED MAR 11 2009

...WIND ADVISORY FOR NORTHERN NEW YORK AND NORTHERN CHAMPLAIN
VALLEY OF VERMONT HAS BEEN CANCELLED...

NYZ026>031-034-087-VTZ001-002-016-120300-
/O.CAN.KBTV.WI.Y.0002.000000T0000Z-090312T0400Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-EASTERN FRANKLIN-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...OGDENSBURG...POTSDAM...GOUVERNEUR...ALBURGH...
SOUTH HERO...ST. ALBANS...ENOSBURG FALLS...RICHFORD
953 PM EDT WED MAR 11 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND
ADVISORY FOR NORTHERN NEW YORK AND THE NORTHERN CHAMPLAIN VALLEY
OF VERMONT. 

WIND GUSTS OF 30 TO 40 MPH LATE THIS EVENING WILL CONTINUE TO
GRADUALLY SUBSIDE OVERNIGHT AS A COLD FRONT SHIFTS EASTWARD AWAY
FROM THE REGION.

$$

BANACOS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Mar 10, 1:05 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Mar 10, 1:05 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
105 PM EDT TUE MAR 10 2009

.SYNOPSIS...
A RIDGE OF HIGH PRESSURE OVER NEW ENGLAND WILL MOVE EAST TONIGHT
IN ADVANCE OF A STRONG STORM SYSTEM CURRENTLY STRETCHING ACROSS
THE NATIONS MID SECTION. THE WARM FRONT FROM THIS STORM SYSTEM
WILL MOVE INTO THE NORTH COUNTRY SPREADING MOSTLY RAIN FROM WEST
TO EAST BEGINNING IN WESTERN NEW YORK LATE THIS AFTERNOON. A
STRONG COLD FRONT WILL THEN MOVE THROUGH THE AREA WEDNESDAY
BRINGING COLDER AND DRYER CONDITIONS INTO THE REGION.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 1109 AM EDT TUESDAY...LOW CLOUD COVER HANGING IN ACROSS
MOST OF THE REGION AT THIS TIME...WITH TEMPERATURES SLOW TO CLIMB
OVER THE REGION. HAVE UPDATED THE ZONE FORECASTS TO LOWER MAX
TEMPERATURES FOR TODAY. HAVE LEANED TOWARD THE COLDER 00Z NAM MOS
GUIDANCE FOR HIGH TEMPERATURES FOR TODAY. HAVE ALSO REMOVED THE
MENTION OF A SLIGHT CHANCE OF RAIN SHOWERS FOR TODAY ACROSS THE
CHAMPLAIN VALLEY AND SOUTH CENTRAL VERMONT.

PREVIOUS DISCUSSION...HIGH THIN CLOUDS ARE ALREADY MOVING INTO
OUR FORECAST AREA IN ADVANCE OF OUR NEXT STORM SYSTEM. THIS IS A
VERY DYNAMIC FRONTAL BOUNDARY THAT WILL TRANSPORT PLENTY OF WARM
MOIST AIR TO THE NORTHEAST AS IT IS TAPPING INTO THE GULF OF
MEXICO MARITIME AIRMASS. PRECIPITATION WILL BEGIN IN WESTERN NEW
YORK THIS AFTERNOON THEN TO SPREAD EAST ACROSS THE REST OF THE
NORTH COUNTRY. THE NAM HAS VERY GOOD TIMING WITH THE LEADING EDGE
OF THE PRECIPITATION BASED ON COMPARISONS TO SFC OBSERVATIONS ON
LEADING EDGE NEAR EASTERN MICHIGAN THIS MORNING.

THERE ARE THREE PRIMARY CONCERNS WITH THIS STORM SYSTEM. THE LESSER OF
THE THREE WILL BE THE SOUTH TO SOUTH WESTERLY WINDS THAT WILL INCREASE
OVER THE FORECAST AREA TONIGHT THROUGH TOMORROW WITH GUST
GENERALLY BETWEEN 30 AND 40 MPH IN CHANNELED AREAS.

THE SECOND CONCERN WILL BE THE POTENTIAL FOR MIXED
PRECIPITATION...MAINLY EAST OF THE GREEN MOUNTAINS TONIGHT. LATEST
GUIDANCE SOUNDINGS INDICATE SURFACE WARMING MIGHT BE DELAYED THUS
ALLOWING THE POTENTIAL FOR FREEZING AND SLEET RAIN TONIGHT DUE TO
THE SIGNIFICANT WARM AIR OVERRUNNING. DUE TO STRONG SOUTHER WINDS
MIXING WEST OF THE GREENS SHOULD BE SUFFICIENT TO KEEP MIXED
PRECIPITATION TO A MINIMUM AS SURFACE TEMPERATURES WILL BE QUICK TO RISE.

THE THIRD CONCERN IS THE FLOOD POTENTIAL. A LOW LEVEL JET WILL
ENHANCE PRECIPITATION LATE TONIGHT AND WEDNESDAY MORNING. THE
GREEN MOUNTAINS..ADIRONDACKS...AND SOUTHERN VT COUNTIES WILL SEE
GREATEST QPF AMOUNTS WITH THREE QUARTERS OF AN INCH POSSIBLE
THROUGH WEDNESDAY AFTERNOON. RAIN AND WARM TEMPERATURES WILL ALSO
AID IN SNOW MELT AS THE SNOW PACK IS LARGELY PRIMED FROM PREVIOUS
THAWS AND RAIN EVENTS OVER THE PAST WEEK. FURTHERMORE...THERE ARE
ALREADY ICE JAMS IN PLACE ESPECIALLY IN NORTHERN COUNTIES.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
AS OF 429 AM EDT TUESDAY...A SHARP COLD FRONT ASSOCIATED WITH THE
ABOVE MENTIONED STORM SYSTEM WILL MOVE INTO THE REGION WEDNESDAY
AFTERNOON. THE COLD POOL ALOFT IS SIGNIFICANT ENOUGH THAT WE WILL
SEE SOME CONVECTIVE SHOWERS ALONG THIS FRONT. THIS WILL AID
FURTHER IN THE POTENTIAL FOR FLOODING. TEMPERATURES SHOULD DROP
RAPIDLY AS COLD AIR DRAINS IN BEHIND THIS FRONT AND SHOWERS WILL
CHANGE TO SNOW AS THE BULK OF PRECIPITATION EXITS THE AREA. GUSTY
NORTHWESTERLY WINDS WILL ALSO BE A CONCERN ON THE BACKSIDE OF THIS
COLD FRONT WEDNESDAY THROUGH WEDNESDAY NIGHT. SNOW SHOWERS COULD
LINGER IN THE MOUNTAINS UNDER THE WESTERLY FLOW THROUGH THURSDAY
MORNING.

FLOODING CONCERNS SHOULD DIMINISH WEDNESDAY NIGHT AND THURSDAY
UNDER COLDER WEATHER.

A RIDGE OF HIGH PRESSURE BUILDS IN FOR THURSDAY AFTERNOON.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
AS OF 407 AM EDT TUESDAY...MDLS OVER THE PAST COUPLE OF RUNS CONTINUE
TO SHOW RIDGE OF HIGH PRESSURE BUILDING OVER THE NORTHEAST ON
FRIDAY. THIS WILL KEEP THE CWA DRY INTO EARLY SATURDAY MORNING.
EXPECTING RIDGE TO SAG A BIT SOUTH AND WEST DURING THE DAY
ALLOWING A WK FRNTL BOUNDARY TO PUSH SOUTH INTO THE CWA. LOW QPF
W/ FRNT SO WILL KEEP ONLY CHANCE POPS FOR -SW...W/ HIGHEST POPS
NEAR THE CANADIAN BORDER AT THE ONSET...THEN SHIFTING OVER TO THE
NE KINGDOM BFR TAPERING OFF LATE SATURDAY. RIDGE NOSES BACK NE
INTO THE REGION SAT NGT THEN E OF CWA BY LATE SUNDAY AFTERNOON. THIS
ALLOWS SOUTHERLY WINDS TO PICK UP/INCR FOR NICE MARGINAL WARMUP.
THIS WILL SET THE STAGE FOR WX SYSTEM MVG OUT OF THE SOUTHEAST.
SFC LOW AND ASSOCIATED FRNT WILL LIFT OUT OF THE SE SUN NGT. WAA
AHEAD OF SYSTEM WILL ALLOW PRECIP TO BE MIX AT ONSET BFR GOING TO
ALL SNOW AS PRECIP SHIELD GOES FROM SW TO NE ACROSS THE CWA. MDLS
ARE A BIT DIFF ON LOW TRACK WHICH WILL AFFECT TIMING OF P-TYPE MIX
GOING INTO MONDAY. THE POSSIBILITY OF A DEVELOPING COASTL SYSTEM
ON MONDAY MAY HELP TO ENHANCE PRECIP TYPE AND CERTAINLY AMT OF QPF
FOR MUCH OF THE CWA.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
THROUGH 18Z WEDNESDAY...SEVERAL AVIATION CONCERNS THE NEXT 12 TO
24 HRS ASSOCIATED WITH UPCOMING STORM. FIRST...LOW LEVEL MOISTURE
TRAPPED BLW TEMP INVERSION HAS PRODUCED PLENTY OF LOW CLOUDS ACRS
OUR CENTRAL TAF SITES...WHICH WL CONT TO SLOWLY DISSIPATE. WL USE
TEMPO GROUP FOR LOW CIGS AT BTV/PBG/SLK THRU 20Z TODAY. RADAR
SHOWS LIGHT RAIN DEVELOPING ACRS WESTERN NY ATTM...WHICH WL BE
ACRS OUR TAF SITES BTWN 21Z-01Z TONIGHT. WL MENTION TEMPO GROUP
WITH VIS BTWN 4-6SM AND CIGS BTWN 035-045KFT. SOME -IP WL BE
POSSIBLE AT SLK/MPV THIS EVENING...BASED ON THERMAL
PROFILES...ESPECIALLY WITH THE COOLER NAM. OTHERWISE...STRONG LLVL
JET OF 45 TO 50KNTS WL CAUSE LLVL WS AT ALL TAF SITES TONIGHT THRU
15Z WEDS. NEXT AREA OF PRECIP WL BE ASSOCIATED WITH COLD FRNT ON
WEDS...WHICH WL PRODUCE A PERIOD OF MODERATE RAIN WITH VFR
CONDITIONS EXPECTED. SFC WINDS WL INCREASE FROM THE SOUTH AT 15 TO
25 KNTS WITH GUSTS TO 30 OR 35 KNTS ON WEDS.

18Z WEDNESDAY THROUGH SATURDAY...
IMPROVING CONDITIONS CAN BE EXPECTED BY 00Z THURS WITH MIFR
CONDITIONS POSSIBLE AT SLK/MPV...OTHERWISE VFR CONDITIONS ARE
EXPECTED AT ALL TAF SITES THRU FRIDAY. SOME -SW WL BE POSSIBLE
FRIDAY NIGHT INTO SATURDAY...WITH A BRIEF PERIOD OF MIFR TO IFR
CONDITIONS POSSIBLE.

&&

.HYDROLOGY...
A FLOOD WATCH HAS BEEN ISSUED FOR THE ENTIRE FORECAST AREA FOR
LATE TONIGHT THROUGH LATE TOMORROW NIGHT. A POTENT WARM FRONT WILL
APPROACH THE REGION LATER THIS AFTERNOON BRINGING WARMER
TEMPERATURES AND RAIN TO AID IN SNOW MELT AND POTENTIALLY SWELL
AREA RIVERS ABOVE BANK-FULL. HIGHEST QPF AMOUNTS...NEAR 3 QUARTERS
OF AN INCH...WILL FALL IN SOUTHERN VERMONT COUNTIES...SOUTHERN AND
CENTRAL GREEN MOUNTAINS AND THE ADIRONDACKS. IN
ADDITION...NUMEROUS ICE JAMS ARE STILL IN PLACE ACROSS THE
CWA...MOST NOTABLE ON THE AUSABLE AND WINOOSKI RIVERS. ALTHOUGH
THESE ICE JAMS ARE NOT CAUSING ANY ISSUES THEY WILL HAVE TO BE
WATCHED CLOSELY WITH THIS APPROACHING STORM SYSTEM.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLOOD WATCH FROM LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT FOR
     VTZ001>012-016>019.
NY...FLOOD WATCH FROM LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT FOR
     NYZ026>031-034-035-087.

&&

SYNOPSIS...AMF/WGH
NEAR TERM...AMF
SHORT TERM...AMF
LONG TERM...JN
AVIATION...TABER
HYDROLOGY...
Hazardous weather outlook, Mar 10, 4:28 AM EDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
428 AM EDT TUE MAR 10 2009

NYZ026>031-034-035-087-VTZ001>012-016>019-110830-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
428 AM EDT TUE MAR 10 2009

...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE WEDNESDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 4:25 AM EDTFlood WatchBTVAddison, Caledonia, Chittenden, Essex, Franklin, Grand Isle and 5 more35 hr
Mar 10, 4:03 PM EDTWinter Weather AdvisoryBTVCaledonia, Essex, Lamoille, Orange, Orleans, Washington18 hr

Nearby

Wind Advisories in New York, 2009Wind Advisories in Vermont, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.